# SDR ANCF2013131000173

- Difficulty date: October 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 5,093,018 hours, 5,233 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 12166613
- Part serial: SYG204726
- Condition: Failed
- Location: Bleed System
- Part time: 5,092,235 hours, 5,232 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER  CAUTION, ENGINE 1 COMPRESSOR VALVE DURING TAKEOFF, APROXIMATE AT 80 KNTS, IAW AMM 75-31-50-000-002A AND AMM 75-31-50-400-002A THE BLEED VALVE AND MASTER BALL SCREW ACTUATOR ASSY IN LT ENGINE WAS R & R, PERFORMED OPS TEST ON GROUND MINIMUM IDLE SATISFACTORY IAW AMM 71-00-00-710-006B AND TASK 73-29-00-710-740B.
